# SDR GTIA2019022193169

- Difficulty date: February 19, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 31,950 hours, 14,642 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY SMELL PACK #2 WITH PACL 1 OFF. SWAPPED PACKS, PACK 2 OFF PACK 1 ON . NO SMELL --
